Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A self-universal crumpled cube which is not universal


Authors: Charles D. Bass and Robert J. Daverman
Journal: Bull. Amer. Math. Soc. 76 (1970), 740-742
MSC (1970): Primary 5478; Secondary 5701
DOI: https://doi.org/10.1090/S0002-9904-1970-12529-0
MathSciNet review: 0263050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Armentrout, Decompositions of E 0-dimensional set of nondegenerate elements, Trans. Amer. Math. Soc. 123 (1966), 165-177. MR 33 #3279. MR 195074
  • 2. C. E. Burgess and J. W. Cannon, Embeddings of surfaces in E, Rocky Mountain J. Math. (to appear). MR 278277
  • 3. B. G. Casler, On the sum of two solid Alexander horned spheres, Trans. Amer. Math. Soc. 116 (1965), 135-150. MR 32 #3049. MR 185585
  • 4. J. Stallings, Uncountably many wild disks, Ann. of Math. (2) 71 (1960), 185-186. MR 22 #1871. MR 111003

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5478, 5701

Retrieve articles in all journals with MSC (1970): 5478, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12529-0

American Mathematical Society